Did reply before but must of got lost!!
I had FEC and was on Tamoxifen for 5 years, I had my gallbladder removed 2years ago after suffering horrendous pain which was discovered to be gallstones. I also find my legs very heavy after walking now, especially uphills and stairs.
I have been on tamixofen since September last year and whilst I have not developed gallstones I do seem to have permanently tired heavy legs. Like you I am reasonably fit but simply can not get back to my pre treatment fitness level no matter how hard I try. I have also developed carpal tunnel syndrome so have painful arms providing nice symmetry with my tired legs!
Ive 2 things to ask if anyone can help, advise or simply say 'yep, I know that.'
I completed chemo last April (6 FEC), mx and recon last June. Tamoxifen since July last year and 6 weeks of rads, ending November.
Last week I suffered the most terrible tummy cramps, to the point that I couldn't really speak or sit up. The gp says its more than likely gallstones and I'm awaiting a scan. Having googled there seems to be a link between tam and gallstones. Has anyone else had this problem or been told this?
The other thing is about my legs. I was fairly fit pre dx, walking 6/7 miles regularly. I'm not too bad and can still do this mileage but find that I virtually grind to a halt when going up hill, even a slight incline slows me down; yet as soon as it levels off I pick up speed again. It's like trying to drive up a hill in 4th gear if you know what I mean.
Anyone the same or just me?